# SDR USAA2009042290946

- Difficulty date: April 21, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 29,485 hours, 10,581 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 2755
- Condition: Low Pressure
- Location: R2 Door
- Part time: 29,485 hours, 10,581 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1547 - SEA - EMERGENCY EQUIPMENT - R-2 DOOR DAMPER PRESSURE LOW.  MAINTENANCE SERVICED R-2 DOOR DAMPER IAW AIRBUS MAINTENANCE MANUAL 52-22-00-614-002.
